# SDR CA111205005

- Difficulty date: November 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 9,535 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2327100012
- Condition: Leaking
- Location: Mlg
- Part time: 2,304 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOTS REPORTED THAT THEY HAD LOST HYDRAULIC PRESSURE AND THEN DECIDED TO RETURN TO BASE.  THE LANDING GEAR WAS EXTENDED BY USING THE ABNORMAL CHECKLIST PROCEDURE.  MAINTENANCE FOUND THAT THE RT MLG ACTUATOR TO BE LEAKING FLUID WHILE THE GEAR IS IN MOTION, INCLUDING WHEN THE GEAR WAS UP AND LOCKED, IT WAS ASSESSED THAT THE ACTUATOR WAS LEAKING INTERNALLY.  THE GEAR ACTUATOR WAS REPLACED WITH A RENTAL UNIT WHILE OUR ACTUATOR HAS BEEN SENT TO MFG FOR REPAIR.  LUBRICATION OF THE SWITCH ACTUATOR CARRIED OUT, EMERGENCY AIR SYSTEM SERVICED, ALL APPLICABLE FUNCTION AND LEAKED CHECKED OUT SERVICEABLE.  WE HAVE NO HISTORY OF THIS TYPE OF ISSUE OF EVER HAPPENING BEFORE.  WE ARE ASKING FOR A TEARDOWN REPORT FROM MFG.
